Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 185648, 10 pages
http://dx.doi.org/10.1155/2013/185648
Research Article

Computation of the -Table Related to the Padé Approximation

1Uniwersytet Technologiczno-Humanistyczny im. K. Pułaskiego, ul. Malczewskiego 20a, 26-600 Radom, Poland
2Aix Marseille Université, CPT CNRS, UMR 7332, Luminy, Case 907, 13288 Marseille Cedex 9, France
3Université de Toulon, CNRS, CPT, UMR 7332, 83957 La Garde, France

Received 27 June 2013; Revised 13 September 2013; Accepted 24 September 2013

Academic Editor: Nicola Mastronardi

Copyright © 2013 Radosław Jedynak and Jacek Gilewicz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Bahuguna, A. Ujlayan, and D. N. Pandey, “A comparative study of numerical methods for solving an integro-differential equation,” Computers & Mathematics with Applications, vol. 57, no. 9, pp. 1485–1493, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. Jedynak and J. Gilewicz, “Approximation of the integrals of the gaussian distribution of asperity heights in the Greenwood-Tripp contact model of two rough surfaces revisited,” Journal of Applied Mathematics, vol. 2013, Article ID 459280, 7 pages, 2013. View at Publisher · View at Google Scholar
  3. R. Jedynak and J. Gilewicz, “Approximation of smooth functions by weighted means of N-point Padé approximants,” Ukrainian Mathematical Journal, vol. 65, no. 10, pp. 1410–1419, 2013. View at Google Scholar
  4. D. Roy, “Global approximation for some functions,” Computer Physics Communications, vol. 180, no. 8, pp. 1315–1337, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. I. Aptekarev, V. I. Buslaev, A. Martines-Finkel'shteĭn, and S. P. Suetin, “Padé approximants, continued fractions, and orthogonal polynomials,” Russian Mathematical Surveys, vol. 66, no. 6(402), pp. 37–122, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. L. N. Trefethen, Approximation Theory and Approximation Practice, SIAM, Philadelphia, Pa, USA, 2013. View at MathSciNet
  7. M. Kaliyappan, S. Ponnusamy, and S. Sundar, “Recursive formulation of the matrix Padé approximation in packed storage,” Computers & Mathematics with Applications, vol. 59, no. 4, pp. 1532–1540, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. W. B. Gragg, “The Padé table and its relation to certain algorithms of numerical analysis,” SIAM Review, vol. 14, pp. 1–16, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Gilewicz and A. Magnus, “Valleys in c-table,” in Padé Approximation and Its Applications (Proc. Conf., Univ. Antwerp, Antwerp, 1979), L. Wuytack, Ed., vol. 765 of Lecture Notes in Mathematics, pp. 135–149, Springer, Berlin, Germany, 1979. View at Publisher · View at Google Scholar · View at MathSciNet
  10. G. A. Baker, Jr., Essentials of Padé Approximants, Academic Press, New York, NY, USA, 1975. View at MathSciNet
  11. J. Gilewicz, Approximants de Padé, vol. 667 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1978. View at MathSciNet
  12. S. Paszkowski, “Evaluation of a C-table,” Journal of Computational and Applied Mathematics, vol. 44, no. 2, pp. 219–233, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  13. J. Gilewicz and E. Leopold, “Subroutine CTABLE for best Padé approximant detection,” preprint CPT-81/P.1324, 1981.
  14. J. Gilewicz and M. Pindor, “Computation of c-table and detection of valleys,” Ukrainian Journal of Mathematics, vol. 62, pp. 762–772, 2010. View at Google Scholar
  15. M. H. Lallemand, Logiciel pour la détéction du Meilleur Approximant de Padé [Ph.D. thesis], DEA, CPT-CNRS, Marseille, France, 1985.
  16. J. Vignes, “Review on stochastic approach to round-off error analysis and its applications,” Mathematics and Computers in Simulation, vol. 30, no. 6, pp. 481–491, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. W. Guziński, PADELIB: Program Library for Padé Approximation, Inst. of Nuclear Research, Warsaw, Poland, 1978, (in Polish).
  18. P. Achuthan and S. Ponnuswamy, “On general two-point continued fraction expansions and Padé tables,” Journal of Approximation Theory, vol. 64, no. 3, pp. 291–314, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. Gilewicz and R. Jedynak, “Compatibility of continued fraction convergents with Padé approximants,” in Approximation and Computation. In Honor of Gradimir V. Milovanovic, W. Gautschi, G. Mastroianni, and Th. M. Rassias, Eds., vol. 42 of Spriger Optimization and Its Application, pp. 135–144, Springer, New York, NY, USA, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. C. Brezinski, “Computation of Padé approximants and continued fractions,” Journal of Computational and Applied Mathematics, vol. 2, no. 2, pp. 113–123, 1976. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. B. Beckermann, D. Bessis, L. Perotti, and D. Vrinceanu, “Computing high precision matrix Padé approximants,” Numerical Algorithms, vol. 61, no. 2, pp. 189–208, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. D. Bessis and L. Perotti, “Universal analytic properties of noise: introducing the J-matrix formalism,” Journal of Physics A, vol. 42, no. 36, Article ID 365202, 15 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  23. J. Gilewicz and M. Pindor, “Padé approximants and noise: a case of geometric series,” Journal of Computational and Applied Mathematics, vol. 87, no. 2, pp. 199–214, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  24. J. Gilewicz and M. Pindor, “Padé approximants and noise: rational functions,” Journal of Computational and Applied Mathematics, vol. 105, no. 1-2, pp. 285–297, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  25. J. Gilewicz, “Computation of the c-table related to the Padé approximation,” preprint CPT-91/P.2901, 1991.